# SDR VNAA20250108038

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 67053002903
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON EXTERIOR SKIN OF FUSELAGE AT STRINGER 27 BETWEEN FS969 AND FS985.   REPAIRED CHAFE BY COMPLYING WITH BOMBARDIER REO 670-53-00-290 REV -F.
